# SDR HALA2013092600122

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 80,617 hours, 33,253 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Card
- Part number: 285T110423
- Part serial: D00980
- Condition: Failed
- Location: Stall Warning
- Part time: 18,208 hours, 3,745 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WARN ELEX ADVISORY DISPLAYED IN FLIGHT ALONG WITH AMBER SPLIM ON F/O ADI SPEED TAPE WITH LOSS OF RED SPEED TAPE INDICATOR BAR.  REPLACED RT WARNING ELEX STALL WARNING CARD. OPS CHECK OK IAW FIM 27-32-00, FIG 105.
